Growth of coefficients of universal Dirichlet series

Volume 91 / 2007

O. Demanze, A. Mouze Annales Polonici Mathematici 91 (2007), 11-23 MSC: 30B50, 41A28, 30B10, 46B25. DOI: 10.4064/ap91-1-2


We study universal Dirichlet series with respect to overconvergence, which are absolutely convergent in the right half of the complex plane. In particular we obtain estimates on the growth of their coefficients. We can then compare several classes of universal Dirichlet series.


  • O. Demanze
  • A. MouzeLaboratoire de Mathámatiques, UMR 8524
    École Centrale de Lille
    Citá Scientifique
    59650 Villeneuve d'Ascq, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image